# SDR VTZA990155

- Difficulty date: June 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N312UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41025
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Condition: Out Of Adjust
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAD/EWR - FLT 7538 - DURING CLIMB, AIRCRAFT MADE AN UNSCHEDULED LANDING AT IAD DUE LANDING GEAR NOT RETRACTING AFTER TAKEOFF.   MAINTENANCE ADJUSTED AOG SWITCH AND PERFORMED GEAR SWINGS, OPS CHECK GOOD.  AIRCRAFT RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
